| Model Number |
CEMENTED STEM DIA. 6.5 LG 100 MM |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
Following the surgery where these reverse ii implants were implanted (another hospital in (b)(6)), the patient underwent a follow up scan and it was identified that the reversed ii stem and metaphysis components were detached/detaching (unscrewed).This patient was then referred to mr (b)(6) at (b)(6) to revise and fix this issue.Mr (b)(6) was able to remove these components.